MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. EMPTY LIFECARE CONTAINER 500 ML SIZE; CONTAINER, I.V.

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. EMPTY LIFECARE CONTAINER 500 ML SIZE; CONTAINER, I.V.
Catalog Number 079510472
Medical Device Problem Codes Contamination (1120); Particulates (1451)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for evaluation but a lot history review will be conducted.
 
Event or Problem Description
The event was reported via a medsun medwatch uf/importer report # mw5168398 and mw5168399 and involved empty lifecare container 500 ml size.The customer reported that a compounded total parenteral nutrition (tpn) was being prepared using 500ml empty containers (single use bags).Upon final inspection of the compounded product, two different bags from the same icu medical package had a single small piece of clear plastic suspended in the solution (mw5168398).There is unknown patient involvement; harm was not reported as a consequence of this event.This is complaint 1 of 2.
 
Additional Manufacturer Narrative
No product samples, videos or photographs were returned for investigation.A probable cause cannot be identified based on the information that has been provided.Lot history review was conducted and there were no non-conformances found that would have contributed to the reported complaint.

Brand Name
EMPTY LIFECARE CONTAINER 500 ML SIZE
Common Device Name
CONTAINER, I.V.
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21997005
Report Number9617594-2025-00945
Device Sequence Number9484857
Product Code KPE
UDI-Device Identifier10887787006824
UDI-Public(01)10887787006824(17)260501(10)13579470
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K771228
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 06/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2026
Device Catalogue Number079510472
Device Lot Number13579470
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2025
Supplement Date Received by Manufacturer05/21/2025
Initial Report FDA Received Date05/09/2025
Supplement Report FDA Received Date06/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown